MathSciNet Relay Station
MathSciNet bibliographic data
MR1469670 11J91 (11F03 11J81)
Diaz, Guy La conjecture des quatre exponentielles et les conjectures de D. Bertrand sur la fonction modulaire. (French) [The four-exponential conjecture and D. Bertrand's conjectures for the modular function] J. Théor. Nombres Bordeaux 9 (1997), no. 1, 229–245.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement